# SDR AALA20072009

- Difficulty date: October 22, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT LEFT AND RIGHT OVERWING EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACK M01209 FOR EMERGENCY LIGHTS AT LEFT AND RIGHT OVERWING EXIT SIGNS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
